American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Christopher Allday, Bernhard Hanke and Volker Puppe. Poincaré duality in P.A. Smith theory. Proc. Amer. Math. Soc. 131 (2003) 3275-3283. MR 1992869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sergei M. Ageev and Dusan Repovs. On a theorem of Jaworowski on locally equivariant contractible spaces. Proc. Amer. Math. Soc. 130 (2002) 1539-1550. MR 1879981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sergei M. Ageev and Dusan Repovs. A new construction of semi-free actions on Menger manifolds. Proc. Amer. Math. Soc. 129 (2001) 1551-1562. MR 1712874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Katsuro Sakai. Semi-free actions of zero-dimensional compact groups on Menger compacta. Proc. Amer. Math. Soc. 125 (1997) 2809-2813. MR 1415368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Katsuro Sakai. Free actions of zero-dimensional compact groups on Menger manifolds . Proc. Amer. Math. Soc. 122 (1994) 647-648. MR 1249889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Jaworowski. The set of balanced orbits of maps of $S\sp 1$ and $S\sp 3$ actions . Proc. Amer. Math. Soc. 98 (1986) 158-162. MR 848895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Oliver. A transfer for compact Lie group actions . Proc. Amer. Math. Soc. 97 (1986) 546-548. MR 840643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Assadi and D. Burghelea. Errata to: ``The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations'' [Proc. Amer. Math. Soc. {\bf 88} (1983), no. 4, 701--707; MR0702303 (84j:57030)] . Proc. Amer. Math. Soc. 94 (1985) 187. MR 781079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Raymond. A fixed point theorem for simplicial complexes whose fundamental groups are free products . Proc. Amer. Math. Soc. 90 (1984) 111-117. MR 722427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hsü Tung Ku. Group actions on aspherical $A\sb{k}(N)$-manifolds with nonzero Euler characteristics . Proc. Amer. Math. Soc. 90 (1984) 459-462. MR 728369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Amir Assadi and Dan Burghelea. The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations . Proc. Amer. Math. Soc. 88 (1983) 701-707. MR 702303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sławomir Kwasik. On the equivariant homotopy type of $G$-ANRs . Proc. Amer. Math. Soc. 83 (1981) 193-194. MR 620011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Lashof. Lifting semifree actions . Proc. Amer. Math. Soc. 80 (1980) 167-171. MR 574529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1